# SDR USAA060590

- Difficulty date: April 17, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PRESSURE BULKHEAD OIL CAN STA 1016 AT 2 O'CLOCK POSITION.  FABRICATED AND INSTALLED REPAIR PARTS IAW EA 97596, DEFECT SIZE: 4" BY 2.5".
